# SDR CHQA200500017

- Difficulty date: January 25, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 9,973 hours, 7,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375924
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTED EXIT SIGN IS INOP.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHTED SIGN IAW EMB 145 AMM 33-50-14-4.  OPS CHECK GOOD.
